Due to the tensions I wont sleep for mid night every day
Hi Doctor ! I am searching job. Due to the tensions i wont sleep for mid night every day and i wake up early 6am. So, please say some tablets for bettersleep and the reduction of stress. Is it good to take sleeping pills ?kindly reply me. Age-25 years , 5 8 and 60 kgs.
Welcome to health care magic forum
for better & sound sleep drug should be the last resort .First change your thinking about life ,as tension is not a solution of any problem.Do hard work with good concentration,what ever work you get enjoy it .sound & tension free sleep will follow you.
Wish you good health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i am working in a security company as a security guard and i have to work in night shift but after that when i try to sleep day time i cannot sleep due to high noise made by the vehicle and the industry which is next to my house so kindly let me know if there any sleeping table available which can give me deep sleep for at least 3-4 hrs a day in spite of the huge noise which is not let me sleep at all
Dear Doctor, In May 2011, this happened with me for the first time when I was not at home and was away for work. I was asleep and at night around 02:30 I started feeling uncomfortable in sleep. My eyes opened and I started feeling breathless. Also was feeling like I was about to lose consciousness. Luckily that day I had my colleague with me in the next room. I summoned his help. By that time I started sweating and my body was going cold. Suddenly my colleague gave me some sugar and a glass of water. After taking water and sugar I started gaining consciousness. Immediately within 30 seconds, I felt loose motion. I toilet I also vomited. After all this going on for almost 20-30 minutes, I was frightened. Slowly my body started breathing normally, but whole night this incident didn t allow me to sleep. Next day I consulted doctor, who told me that this happened due to dehydration and lack of enough sleep. Now again yesterday night I was having cold and fever. My whole nose and ear area was choked. I took Paracetamol, sprayed some Otravin, wore sweater, turned off the fan and went to sleep. Within 60 minutes my fever was gone, but I was not able to sleep. At around 03:00 night I started feeling that I am not able to breathe properly. I opened the door and went in balcony, but I was not gaining breathe. I didn t wanted to repeat the May 2011 scene so I immediately rushed to hospital. There first of all my heart beat rate was checked. Then blood pressure and finally blood sugar level. All found ok. There doctor gave me some breathing treatment with medicine to clear cold and help me breathe properly. The doctor asked me to take Taxim-O and Levocelvi....(something, I cannot read) My paternal history is 4/5 siblings (my father and his brother and sisters) has history of diabetes. My father passed away at the age of 49 due to cardiac arrest. This is the reason I am a bit worried and do not want to take chances with my health. I want to know whether the cause told in both the incidents are true? Shall I go for any other check-up? (The heart, blood pressure and sugar reports were normal in both incidents) What shall I do in emergency if this happens with me again?
my dad is suffering from sleeping disorder for last 3 months. It started with loss of sleep due to some tension. He is not able to sleep for more than an hour per day, he is also having headache because of sleep loss. He works well when awake but as soon as he closes his eyes, he goes into deep think of useless things. We are not able to decide what to do and which doctor to consult for its remedy ?? Please guide.
I have been using cosopt or a few years. Recently,however, a few hours after usage I get a little dizzy or tired. It goes away after a wile. I also use TravatanZ at night, which seems to contriute to insomnia. I forgot to ask if there is a charge for this information
had horrible pain in upper abdomen for 4 years ... gastro did two upper endoscopies ... tried nexium, zantac ... had two spine surgeries ... said the pain was referred ... didn t help ... told it was fibro ... have chronic fatigue and pain ... liver labs elevated ... kidney labs elevated ... told inflammation, gastritis, celiac ... all this happened at the same time: high blood pressure, hypothyroidism, chronic pain, insomnia, headaches, couldn t lie, sit or stand ... had to sit up for months to sleep ... pain worse on right side ... but on left side, too - gastro said may be where the intestines loop under the ribs on each side ... have too many doctors and too many diagnoses ... getting colonoscopy next month ... should I go to a university hospital? i was on percocet for 2 years ... 13 visits to ER for skeletal/muscular pain ... strange lines on my abdomen - looks like ribs are swollen and then a line that matches rib line 2-3 inches below ... a little bumpy and goes from left side to right side of body ...
Hi, I currently experienceing the regular cold symptoms i.e. headache, blocked nose, sneezing, drowsiness but I am experiencing insomnia (despite being drowsy), bleeding gums and aching teeth. I also have been noticing a weird taste in my mouth every now and then although I can not pinpoint what its like. I m a 22 year old female in healthy weight range. I eat balanced meals on a nutrition plan and exercise regularly.
My doctor thinks I have adrenal fatigue or insufficiency after coming off a week of Prednisone (which was for sinusitis that hadn t resolved after 4 courses of Augmentin.) Symptoms included aching glands around head and shoulders, lightheadedness, dizziness, insomnia, terrible fatigue, strange aches here and there. I also have had cognitive issues - losing track of what I am talking about mid sentence. CT scan yesterday showed that the paranasal sinses are clear now and all blood tests, FBC, iron, thyroid etc were normal. My doctor has prescribed a lower dose of Prednisone for 3 weeks to kick start the Adrenal glands. Prior to my problem with sinusitis, I have had at least a year of stress due to grief, supporting others through grief, daughter getting married, changes at work and a greatly increased workload where I don t have time for leisure. I am 49 and mother to 3. I work full time.I have started the low dose prednisone but am worried that it will cause more problems. Should I stay on it?